# SDR REXA2014060400556

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 22,378 hours, 19,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOARDING DOOR HANDLE DIFFICULT TO OPEN & CLOSE.  CLEANED & LUBED LATCH PINS & CAM ROLLERS IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD.
